# SDR R61A20090023

- Difficulty date: May 18, 2009
- Submitted: May 20, 2009
- Operation: Air carrier
- Aircraft: N811MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000028
- Aircraft time: 12,650 hours, 9,021 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Condition: Malfunctioned
- Location: Le Slats
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A SLAT FAIL MESSAGE ON EICAS DURING APPROACH INTO PHL.  CREW DECLARED AN EMERGENCY AND LANDED INTO PHL WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TO THE A/C AND TESTED OUT SKEW SENSORS, CLEARED INHIBITS, RAN FLAPS/SLATS SEVERAL TIMES AND COULDN'T DUPLICATE THE DISCREPANCY PER EMB AMM.  NO PREVIOUS HISTORY NOTED.  A/C WAS THEN RELEASED BACK INTO SERVICE.
